# SDR C77A335712

- Difficulty date: November 18, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 7,680 hours, 4,492 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001280
- Condition: Discharged
- Location: Zone 200
- Part time: 2,823 hours, 1,645 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS WILL NOT GO OUT L1 DOOR.   R & R NR1 ELPU IAW AMM 33-50-01. OPS CK GOOD.
